# SDR 2006FA0000088

- Difficulty date: January 24, 2006
- Submitted: January 24, 2006
- Operation: General aviation
- Aircraft: N674SF
- Make and model: Beech 400A
- Aircraft serial: RK232
- Aircraft time: 2,141 hours
- Engine: Pwa JT15D5
- Engine time: 2,141 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 45AS3101011
- Part serial: 933
- Condition: Cracked
- Location: Cockpit
- Part time: 2,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE PILOTS SIDE WINDOW WAS FOUND TO BE CRACKED THROUGH THE OUTER PANE CONNECTING 5 BOLT HOLES ALONG THE TOP OF WINDOW.
